# SDR ASOA2015051412850

- Difficulty date: May 9, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN CRACKED.  REMOVED AND INSTALLED NEW SERVICEABLE DOOR EXIT SIGN COVER LENS IAW AMM TASK 33-51-05-000, 400,-801-A01, OPS CHECKED GOOD.
